RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2002, том 7, выпуск 2, страницы 149–151 (Mi rcd808)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Nonholonomic Systems

Integrability of the problem of rolling of a sphere with a multiply connected cavity filled with an ideal fluid

A. P. Markeev

Institute for Problems in Mechanics, Russian Academy of Sciences, Moscow 117526, Vernadsky ave. 101, Russia

Аннотация: In this paper we investigate the problem of rolling of a sphere over a fixed horizontal plane; it is assumed that the sphere has a multiply connected cavity with an ideal fluid in vortex-free motion. We show that the solution of the problem can be reduced to quadrature.

DOI: https://doi.org/10.1070/RD2002v007n02ABEH000201


Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60
Язык публикации: английский

Образец цитирования: A. P. Markeev, “Integrability of the problem of rolling of a sphere with a multiply connected cavity filled with an ideal fluid”, Regul. Chaotic Dyn., 7:2 (2002), 149–151

Цитирование в формате AMSBIB
\RBibitem{Mar02}
\by A. P. Markeev
\paper Integrability of the problem of rolling of a sphere with a multiply connected cavity filled with an ideal fluid
\jour Regul. Chaotic Dyn.
\yr 2002
\vol 7
\issue 2
\pages 149--151
\mathnet{http://mi.mathnet.ru/rcd808}
\crossref{https://doi.org/10.1070/RD2002v007n02ABEH000201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1912980}
\zmath{https://zbmath.org/?q=an:1058.70004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd808
  • http://mi.mathnet.ru/rus/rcd/v7/i2/p149

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “The Problem of Drift and Recurrence for the Rolling Chaplygin Ball”, Regul. Chaotic Dyn., 18:6 (2013), 832–859  mathnet  crossref  mathscinet  zmath
  • Просмотров:
    Эта страница:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020